Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 372507, 3 pages
http://dx.doi.org/10.1155/2013/372507
Research Article

A Remark on the Global Attractors of the Nonlinear Evolution Equations

School of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu 730070, China

Received 18 September 2013; Accepted 13 November 2013

Academic Editors: H. Homeier and J. Kou

Copyright © 2013 Chang Ya-ya and Ma Qiao-zhen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence of global attractor of the nonlinear elastic rod oscillation equation when the forcing term belongs only to ; furthermore, we prove that the fractal dimension of global attractor is finite.